# SDR SWAA2022061708780

- Difficulty date: May 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD GALLEY DOOR (R1) BEAR STRAP, BS 290-296, BETWEEN S-8R & S-9R, AFT OF FASTENER OPPOSITE FITTING LATCH.  INSTALLED EWIS AND FOD PROTECTION AROUND R1 DOOR FOR BEARSTRAP REPAIR IAW AMM 20-60-07-913-801.  REMOVED RAIN GUTTER FROM R1 DOOR IAW SRM 51-40-02-0G-0.  APPLIED AND REMOVED PAINT STRIPPING ON OUTER SKIN IAW AMM 51-21-11-150-810.  REMOVED ALL FASTENERS AT R1 DOOR REPAIR AREA IAW SRM-53-10-01-2R-6. STEP 4-A & B.  REMOVED STUB FRAME IAW SRM-53-10-01-2R-6. STEP 4-A. PERFORMED CUT OUT OF AREA IAW FIGURE 202, REPAIR 6 IAW SRM-53-10-01-2R-6. STEP 4-C.  FABRICATED REPAIR DOUBLER. TRIPLER, FLAT SHIM IAW SRM -53-10-01-2R-6. STEP:4-E/F/G/H/I.  REPAIR ACCOMPLISHED IAW EA 22-153-01504.
